Finite sets and the scalar product
Doklady Akademii Nauk, Tome 116 (1957) no. 6, pp. 920-922
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_6_a5,
author = {A. M. Molchanov},
title = {Finite sets and the scalar product},
journal = {Doklady Akademii Nauk},
pages = {920--922},
year = {1957},
volume = {116},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_6_a5/}
}
A. M. Molchanov. Finite sets and the scalar product. Doklady Akademii Nauk, Tome 116 (1957) no. 6, pp. 920-922. http://geodesic.mathdoc.fr/item/DAN_1957_116_6_a5/